Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 1, Issue 3, 123-202
Articles: 1 - 9
POSITIVE SOLUTIONS FOR BOUNDARY VALUE PROBLEM OF NONLINEAR FRACTIONAL DIFFERENTIAL EQUATION
Author(s): TINGTING QIU AND ZHANBING BAI
Pages: 123-131
CONVERGENCE OF FIXED POINT OF ASYMPTOTICALLY QUASI-NONEXPANSIVE TYPE MAPPINGS IN CONVEX METRIC SPACE
Author(s): GURUCHARAN SINGH SALUJA
Pages: 132-144
IMPLICIT VARIATIONAL-LIKE INCLUSIONS INVOLVING GENERAL H eta-MONOTONE OPERATORS
Author(s): M. ALIMOHAMMADY AND M. ROOHI
Pages: 145-154
SOME PROPERTIES OF C-FRAMES OF SUBSPACES
Author(s): M. H. FAROUGHI, R. AHMADI AND Z. AFSAR
Pages: 155-168
VISCOSITY APPROXIMATION METHOD FOR NONEXPANSIVE NONSELF-MAPPING AND VARIATIONAL INEQUALITY
Author(s): ZHENHUA HE, CAN CHEN AND FENG GU
Pages: 169-178
CONVERGENCE OF NEW MODIFIED TRIGONOMETRIC SUMS IN THE METRIC SPACE L
Author(s): JATINDERDEEP KAUR AND S.S. BHATIA
Pages: 179-188
A CONTRACTION THEOREM IN MENGER PROBABILISTIC METRIC SPACES
Author(s): S. SHAKERI
Pages: 189-193
RELATED FIXED POINT THEOREMS IN FUZZY METRIC SPACES
Author(s): K. P. R. RAO, ABDELKRIM ALIOUCHE AND G. RAVI BABU
Pages: 194-202
ON Phi-FIXED POINT FOR MAPS ON UNIFORM SPACES
Author(s): M. ALIMOHAMMADY AND M. RAMZANNEZHAD
Pages: 241-243

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more